# SDR DL76S081285

- Difficulty date: October 3, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 54,134 hours, 24,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV AT ACTS, A FUSELAGE SKIN DENT WAS FOUND AND REPAIRED PER ER/A 01-098988-14.  NOTE:  AT THE TIME OF ISSUE, THE ER/A WAS NEVER FORMALLY APPROVED, NOR WAS AN MRR SUBMITTED.  THIS SITUATION HAS NOW BEEN CORRECTED.
